# SDR IPXA11567909

- Difficulty date: June 22, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200419
- Condition: Damaged
- Location: Bs 500 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT RT SIDE FRAME 500 HAS DOUBLE DRILLED FA FASTENER HOLES, STRINGER 5R AND 6R AND BETWEEN 6R AND 7R.  REPAIRED FRAME IAW EA 110758.
